Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 30, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 19, 2003, 2:43 AM EDT. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2003, 2:43 AM EDT (06:43 UTC)
- Expired
- Jul 19, 2003, 3:45 AM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 18, 11:50 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 18, 11:50 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1150 PM EDT FRI JUL 18 2003 WITH PRECIPITATION EXITING THE AREA...WE WILL REMOVE PCPN OVRNGT. WILL ALSO ADD SOME PATCHY FOG. PREV AFD ******************************************************** WE/LL REMOVE THE MNTN OF PCPN IN OUR NW ZONES AS SHRA/TSRA HAVE EXITED AND MSAS/LAPS ANLYS SHOWS STABLE CONDITIONS. TFG PREV AFD ******************************************************** A COLD FRONT OVER NW PA WILL DROP SE THROUGH THE FCST AREA TNGT. SHWRS/TSTMS WITH AND AHEAD OF THE FRONT CONT TO DVLP. TIMING OF THE PCPN WILL BE WITH THE FRONT AND WORDED AS THIS EVENING NORTH BUT ALL NIGHT. POPS LIKELY NORTH WHERE PCPN CONTS TO DVLP BUT CHC S DUE TO LATER FRONTAL PASSAGE AND WEAKER DYNAMICS. THEN DRY AIR TAKES OVER WITH HIGH PRES FOR THE WEEKEND. THEN IN THE LONG RANGE THERE IS THE CHC OF SHWERS AND TSTMS MAINLY AFTN/EVENING INTO MIDWEEK AS SW FLOW DVLPS ALFT WITH SHORT WAVES EMBEDDED WITHIN THE MOIST FLOW. FCSTID = 9 MPO 60 76 57 78 / 60 10 0 0 ABE 64 82 61 84 / 60 10 0 0 RDG 64 82 61 84 / 60 10 0 0 PHL 70 85 67 87 / 50 10 0 0 12N 60 79 57 81 / 60 10 0 0 SMQ 66 83 63 85 / 50 10 0 0 TTN 68 85 65 87 / 50 10 0 0 MIV 66 85 63 87 / 50 10 10 0 ACY 70 81 68 82 / 50 10 10 0 ILG 68 85 65 87 / 50 10 0 0 DOV 68 85 65 86 / 50 10 10 0 GED 68 85 65 87 / 50 20 10 0 ESN 68 85 65 87 / 50 20 10 0 .PHI... DE...NONE. MD...NONE. NJ...NONE. PA...NONE. RNS
Hazardous weather outlook, Jul 18, 5:15 AM EDT, 21 hours 28 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-181115- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 515 AM EDT FRI JUL 18 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE, AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY, MAINLY THIS AFTERNOON AND THIS EVENING. THE PRIMARY THREAT IS STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY TODAY. IOVINO
In the hours before
Local storm report, Jul 18, 9:07 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
907 PM EDT FRI JUL 18 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0550 PM 4S EASTON MD WIND DAMAGE
07/18/03 TALBOT TREES AND WIRES DOWN
BETWEEN EASTON AND
TRAPPE
0822 PM WEST READING PA 0.75 IN HAIL
07/18/03 BERKS PENNY SIZE HAIL REPORTED
BY SPOTTER.
0810 PM HEIDELBERG PA WIND DAMAGE
07/18/03 BERKS TREES DOWN.
0825 PM HAMBURG PA WIND DAMAGE
07/18/03 BERKS TREES DOWN.Local storm report, Jul 18, 11:36 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1136 PM EDT FRI JUL 18 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0530 PM TRAPPE MD LIGHTNING
07/18/03 TALBOT *** 1 INJ ***
AIR TRAVEL GUARD STRUCK
AND INJURED BY LIGHTNING
IN TRAPPE.
0550 PM 4S EASTON MD WIND DAMAGE
07/18/03 TALBOT TREES AND WIRES DOWN
BETWEEN EASTON AND
TRAPPE
0810 PM HEIDELBERG PA WIND DAMAGE
07/18/03 BERKS TREES DOWN.
0822 PM WEST READING PA 0.75 IN HAIL
07/18/03 BERKS PENNY SIZE HAIL REPORTED
BY SPOTTER.
0825 PM HAMBURG PA WIND DAMAGE
07/18/03 BERKS TREES DOWN.Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.